# SDR IPXA2018082093987

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 52,368 hours, 16,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN WAS LOOSE.  SECURED THE SIGN IAW AMM 28-11-00.
